Applied Mathematics and Mechanics

, Volume 21, Issue 4, pp 383–388 | Cite as

On a new algorithm of constructing solitary wave solutions for systems of nonlinear evolution equations in mathematical physics

  • Yan Zhenya
  • Zhang Hongqing


According to the improved sine-cosine method and Wu-elimination method, a new algorithm to construct solitary wave solutions for systems of nonlinear evolution equations is put forward. The algorithm has some conclusions which are better than what the hyperbolic function method known does and simpler in use. With the aid of MATHEMATICA, the algorithm can be carried out in computer.

Key words

system of nonlinear evolution equations sine-cosine method Wu-elimination method solitary wave solution 

CLC number



Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Yan C T. A simple transformation for nonlinear waves[J].Phys Lett A, 1996,224(1):77–84MATHMathSciNetCrossRefGoogle Scholar
  2. [2]
    Wu W. On zeros of algebraic equations[J].Chinese Science Bulletin, 1986,31(1):1–5.MATHMathSciNetGoogle Scholar
  3. [3]
    Wu W. Polynomial equations—solving and applications[A]. In: Du Dingzhu, Ed.Algorithm and Computation[C]. New York: Springer-Verlag, 1994,1–6.Google Scholar
  4. [4]
    Whitham G B. Variational methods and applications to water waves[J].Proc Roy Soc London Ser A, 1967,229(1):6–25.Google Scholar
  5. [5]
    Broer L T F. Approximate equations for long water waves[J].Appl Sci Res, 1975,31(5):377–395.MATHMathSciNetCrossRefGoogle Scholar
  6. [6]
    Kupershmidt B A. Mathematics of dispersive waves[J].Comm Math Phys, 1985,99(1):51–73.MathSciNetCrossRefGoogle Scholar
  7. [7]
    Fan Engui, Zhang Hongqing. Backlund transformation and exact solutions for Whitham-Broer-Kaup equations in shallow water[J].Applied Mathematics and Mechanics (English Ed), 1998,19(8):713–716.MATHMathSciNetGoogle Scholar
  8. [8]
    Cao Cewen. Nonlinearic for systems of Lax equations for AKNS hierarchy[J]. Scientia Sinica A, 1989,(7):706–712. (in Chinese)Google Scholar

Copyright information

© Editorial Committee of Applied Mathematics and Mechanics 2000

Authors and Affiliations

  • Yan Zhenya
    • 1
  • Zhang Hongqing
    • 1
  1. 1.Institute of Mathematical ScienceDalian University of TechnologyDalianP R China

Personalised recommendations